# SDR SIMA962061

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4212 - AIRSTAIR EMERGENCY LIGHT INOP.  REPAIRED WIRING BETWEEN PIN L OF 15W AND PIN E OF PLUG 253VC.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE. (M)
